# SDR DALA2022041102505

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 66,090 hours, 21,228 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5807 -MISC/DE- DECLARED EMERGENCY DUE TO TRAILING EDGE DISAGREE LIGHT ILLUMINATED WITH "FLAP DISAGREE" EICAS MESSAGE WHEN SELECTING FLAPS 25 DURING APPROACH. CORRECTIVE ACTION: COMPLETED FIM / NO GO TASKS. PERFORMED BITE OF FSEU WITH NO FAULTS. FOUND NUMBER 1 FLAP TORQUE LIMITER TRIPPED. DRAINED AND SERVICED TRANSMISSION. CYCLED FLAPS/SLATS SEVERAL TIMES WITH NTF.
